MAUDE Adverse Event Report: IRADIMED CORP. IRADIMED; PUMP, INFUSION

IRADIMED CORP. IRADIMED; PUMP, INFUSION
Model Number 3860+
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient transferred with known emergent large vessel occlusion (elvo) from outside of hospital.Patient presented to mri for hyperacute mri, rapid intubated.Patient required mri compatible pump, which was malfunctioning for a half hour, delaying the mri and patient's care.

Brand Name
IRADIMED
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
IRADIMED CORP.
1025 willa springs dr
winter springs FL 32708
MDR Report Key8023585
Report Number8023585
Device Sequence Number1369231
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public(01)00856038001089
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/25/2018
Report Date (Section F) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3860+
Device Catalogue Number3860+
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/25/2018